A solution of a problem of B. Rotman

A. R. D. Mathias

Colloquium Mathematicae (1977)

  • Volume: 38, Issue: 1, page 39-39
  • ISSN: 0010-1354

How to cite


A. R. D. Mathias. "A solution of a problem of B. Rotman." Colloquium Mathematicae 38.1 (1977): 39-39. <http://eudml.org/doc/266555>.

author = {A. R. D. Mathias},
journal = {Colloquium Mathematicae},
keywords = {Combinatorial Set Theory},
language = {eng},
number = {1},
pages = {39-39},
title = {A solution of a problem of B. Rotman},
url = {http://eudml.org/doc/266555},
volume = {38},
year = {1977},

AU - A. R. D. Mathias
TI - A solution of a problem of B. Rotman
JO - Colloquium Mathematicae
PY - 1977
VL - 38
IS - 1
SP - 39
EP - 39
LA - eng
KW - Combinatorial Set Theory
UR - http://eudml.org/doc/266555
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.